# SDR SWAA2025021094672

- Difficulty date: February 10, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N8768Q
- Make and model: Boeing 737-8
- Aircraft serial: 67518
- Aircraft time: 7,959 hours, 4,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR HARD TO MOVE<[01] CLEANED AND REMOVED DEBRIS FROM GRIT BAR IN REF TO SIP.
